I just started trinessa today @ 730 am and i also started my period today after being on provera for ten days for a period that wouldnt end. Can someone explain to me if the bleeding will stop again and then later return at the the end with the green pills? Or how does this work i am new to bc
The bleeding will eventually stop and settle into a cycle where you will have your period during the 4th week while on the inert pills. This can take several months in some women. So during the first few months your bleeding might be irratic. You may find that you spot or bleed lightly during times that you are not expecting to. This is normal for the first few months. Your body has its cycle of hormones, you still have Depo-provera hormones circulating and now the Pills hormones and your body can get a bit confused for a bit. Keep taking your Pill as it is in the pack no matter what your body is doing. Just keep taking them in order whether you are bleeding or not. You may spot mid month and then nothing during the "off" week. Eventually this WILL settle down into a normal cycle. You can expect your periods to be lighter-some women are lucky enough to only have a bit of spotting for a few days. Give it at least 6 months to settle into a cycle. If your bleeding is still irratic at 6 months talk to your prescriber about it. It may not take that long either. You might be ok right away or you may be fine in a month or two. Every woman is different. Remember if you ever have to be on any antibiotics that they can interfere with the effectiveness of the Pill so you need to use a back up like a condom while you are on the antibiotic and for 7-14 days after you finish them. Ask your Dr about how soon you are considered protected against pregnancy and how long you need to use back up to start with since you were previously on birth control. Does that cover your questions?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 1 answer
Posted 16 Mar 2015 • 2 answers
Posted 26 Jul 2015 • 1 answer
I have been bleeding since the first day of my 3rd week of active pills on Trinessa Lo. I am now on?
Posted 7 Jul 2016 • 0 answers
Posted 31 Jul 2016 • 0 answers